Alert archive / Missouri / Flood Watches in 2018
Flood Watch 2, NWS St. Louis, MO
NWS St. Louis, MO issued this flood watch at Feb 22, 2018, 3:24 PM CST for 15 counties in Missouri; 9 counties in Illinois. It took effect at Feb 22, 2018, 6:00 PM CST. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2018, 3:24 PM CST (21:24 UTC)
- In effect from
- Feb 22, 2018, 6:00 PM CST
- Expired
- Feb 24, 2018, 7:40 PM CST
- In force
- 50 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 24 counties
Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
549 WGUS63 KLSX 222124 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Saint Louis MO 324 PM CST Thu Feb 22 2018 ILZ074-079-MOZ072>075-084-085-099-231000- /O.NEW.KLSX.FA.A.0002.180223T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington IL-Randolph IL-Crawford MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO- Reynolds MO- Including the cities of Chester, Sparta, and Farmington 324 PM CST Thu Feb 22 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... The National Weather Service in Saint Louis has issued a * Flood Watch for portions of Illinois and Missouri...including the following counties...in Illinois...Randolph IL and Washington IL. In Missouri...Crawford MO...Iron MO...Madison MO...Reynolds MO...Saint Francois MO...Sainte Genevieve MO and Washington MO. * through Saturday evening * Showers and a few thunderstorms will move through this area tonight with one half to one inch rainfall amounts expected, with isolated higher amounts possible. This rain may send some creeks and streams that are running near bankfull due to recent rain back into flood. More rounds of showers and thunderstorms are expected Friday night through Saturday evening. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and ultimately dangerous flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ GKS
6 follow-up statements
037 WGUS63 KLSX 231018 FFALSX Flood Watch National Weather Service Saint Louis MO 418 AM CST Fri Feb 23 2018 ILZ074-079-MOZ072>075-084-085-099-232230- /O.CON.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington IL-Randolph IL-Crawford MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO- Reynolds MO- Including the cities of Chester, Sparta, and Farmington 418 AM CST Fri Feb 23 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Randolph IL and Washington IL. In Missouri...Crawford MO...Iron MO...Madison MO...Reynolds MO... Saint Francois MO...Sainte Genevieve MO and Washington MO. * through Saturday evening * Several rounds of showers and thunderstorms will impact the area tonight through Saturday evening. Additional rainfall amounts of 2 to 3 inches are possible. This rain may result in flooding on creeks and streams, especially those that flooded earlier this week. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and ultimately dangerous flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Glass
935 WGUS63 KLSX 232124 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Saint Louis MO 324 PM CST Fri Feb 23 2018 ILZ064-065-069-070-101-102-MOZ065-241100- /O.EXA.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bond IL-Fayette IL-Clinton IL-Marion IL-Saint Clair IL-Monroe IL- Jefferson MO- Including the cities of Vandalia, Centralia, Salem, Belleville, and Cahokia 324 PM CST Fri Feb 23 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... The National Weather Service in Saint Louis has expanded the * Flood Watch to include portions of Illinois and east central Missouri...including the following counties...in Illinois... Bond IL...Clinton IL...Fayette IL...Marion IL...Monroe IL and Saint Clair IL. In east central Missouri...Jefferson MO. * through Saturday evening * Several rounds of showers and thunderstorms will impact the area tonight through Saturday evening. Additional rainfall amounts of 2 to 3 inches are possible. This rain may result in flooding on creeks and streams, especially those that flooded earlier this week. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and ultimately dangerous flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ ILZ074-079-MOZ072>075-084-085-099-241100- /O.CON.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington IL-Randolph IL-Crawford MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO- Reynolds MO- Including the cities of Chester, Sparta, and Farmington 324 PM CST Fri Feb 23 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Randolph IL and Washington IL. In Missouri...Crawford MO...Iron MO...Madison MO...Reynolds MO... Saint Francois MO...Sainte Genevieve MO and Washington MO. * through Saturday evening * Several rounds of showers and thunderstorms will impact the area tonight through Saturday evening. Additional rainfall amounts of 2 to 3 inches are possible. This rain may result in flooding on creeks and streams, especially those that flooded earlier this week. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and ultimately dangerous flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Britt
141 WGUS63 KLSX 240343 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Saint Louis MO 943 PM CST Fri Feb 23 2018 ILZ100-MOZ049-059>064-241100- /O.EXA.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Madison IL-Osage MO-Gasconade MO-Warren MO-Saint Charles MO- Franklin MO-Saint Louis MO-Saint Louis City MO- Including the cities of Alton, Edwardsville, Saint Charles, Washington, Union, Sullivan, and Saint Louis 943 PM CST Fri Feb 23 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... The National Weather Service in Saint Louis has expanded the * Flood Watch to include portions of southwest Illinois and Missouri...including the following counties...in southwest Illinois...Madison IL. In Missouri...Franklin MO...Gasconade MO...Osage MO...Saint Charles MO...Saint Louis City MO...Saint Louis MO and Warren MO. * through Saturday evening * Several rounds of showers and thunderstorms will impact the area tonight through Saturday evening. Additional rainfall amounts of 2 to 3 inches are possible. This rain may result in flooding on creeks and streams, especially those that flooded earlier this week. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and ultimately dangerous flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ ILZ064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099- 241100- /O.CON.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Saint Clair IL-Monroe IL-Jefferson MO-Crawford MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO- Reynolds MO- Including the cities of Vandalia, Centralia, Salem, Chester, Sparta, Belleville, Cahokia, and Farmington 943 PM CST Fri Feb 23 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL...Fayette IL... Marion IL...Monroe IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Crawford MO...Iron MO...Jefferson MO...Madison MO...Reynolds MO...Saint Francois MO...Sainte Genevieve MO and Washington MO. * through Saturday evening * Several rounds of showers and thunderstorms will impact the area tonight through Saturday evening. Additional rainfall amounts of 2 to 3 inches are possible. This rain may result in flooding on creeks and streams, especially those that flooded earlier this week. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and ultimately dangerous flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ TES
036 WGUS63 KLSX 241008 FFALSX Flood Watch National Weather Service Saint Louis MO 408 AM CST Sat Feb 24 2018 ILZ064-065-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085- 099-242300- /O.CON.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Madison IL-Saint Clair IL-Monroe IL-Osage MO-Gasconade MO- Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO- Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO- Reynolds MO- Including the cities of Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 408 AM CST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL...Fayette IL... Madison IL...Marion IL...Monroe IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Crawford MO...Franklin MO...Gasconade MO...Iron MO...Jefferson MO...Madison MO... Osage MO...Reynolds MO...Saint Charles MO...Saint Francois MO...Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO...Warren MO and Washington MO. * through this evening * Several rounds of showers and thunderstorms will impact the area this morning through this evening. Additional rainfall amounts of 1 to 2 inches are possible. This new rain is in addition to rainfall amounts averaging 1 inch that has already fallen, and may result in flooding on creeks and streams, especially those that flooded earlier this week. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and possibly flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Glass
407 WGUS63 KLSX 242143 FFALSX Flood Watch National Weather Service Saint Louis MO 343 PM CST Sat Feb 24 2018 ILZ064-065-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085- 099-250600- /O.CON.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Madison IL-Saint Clair IL-Monroe IL-Osage MO-Gasconade MO- Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO- Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO- Reynolds MO- Including the cities of Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 343 PM CST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL...Fayette IL... Madison IL...Marion IL...Monroe IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Crawford MO...Franklin MO...Gasconade MO...Iron MO...Jefferson MO...Madison MO... Osage MO...Reynolds MO...Saint Charles MO...Saint Francois MO...Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO...Warren MO and Washington MO. * until midnight CST tonight * Showers and thunderstorms will move across the area through early this evening. Additional rainfall amounts of up to 2 inches are possible. Heavy rain falling over already saturated ground will result in flooding on creeks and streams, especially those that flooded earlier this week. * Heavy rainfall will result in flooding of low lying or poor drainage areas...and possibly flash flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Britt
862 WGUS63 KLSX 250140 FFALSX Flood Watch National Weather Service Saint Louis MO 740 PM CST Sat Feb 24 2018 ILZ064-065-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085- 099-250245- /O.CAN.KLSX.FA.A.0002.000000T0000Z-180225T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Madison IL-Saint Clair IL-Monroe IL-Osage MO-Gasconade MO- Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO- Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO- Reynolds MO- Including the cities of Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 740 PM CST Sat Feb 24 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of Illinois and Missouri has been cancelled. The area of moderate to heavy rain has shifted off to the east. Additional light showers are expected but mainly to the north of the previous Watch area and will only result in minor additional rainfall totals. Flooding from the heavy rainfall the past several days is expected to continue overnight and into Sunday and will be addressed through Warning products. $$ TES
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Feb 22, 3:11 PM CST, 13 minutes earlier.
Area forecast discussion, Feb 22, 3:11 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
311 PM CST Thu Feb 22 2018
.SHORT TERM... (Through Late Friday Afternoon)
Issued at 309 PM CST Thu Feb 22 2018
Still have persistent fog across northeast MO and west central IL
this afternoon with a low level stratus cloud deck across the entire
region. Another batch of showers, now moving northeastward into
southwestern MO ahead of a southwest flow shortwave, will spread
into much of the forecast area this evening. The highest QPF should
occur across southeast MO into southwest IL tonight in a region of
strong low level temperature advection and moisture convergence on
the nose of a strong southwesterly low level jet. There will likely
be embedded, elevated convection/storms across this area. Will
begin a Flood Watch across parts of southeast MO into southwest IL
tonight with one half inch to one inch possible and more rounds of
convection expected into the weekend. This area has already had
some streams and creeks into flood due to recent rainfall.
Temperatures will be steady or rise a little this evening into the
overnight hours as the surface winds veer around to a southeast
direction and surface dew points slowly rise. Temperatures will be
warm enough that the precipitation type will be all liquid rain,
even across northeast MO. By 12Z Friday most of the precipitation
should shift southeast of our forecast area. Will have a break in
the rain for much of Friday with the next batch of showers moving
into parts of central and southeast MO already by late Friday
afternoon. Rising cloud heights Friday afternoon, although not
clearing should lead to warmer temperatures with highs about 5 to 10
degrees above normal for late February.
GKS
.LONG TERM... (Friday Night through Next Thursday)
Issued at 309 PM CST Thu Feb 22 2018
Forecast concerns Friday night into the weekend include the
potential for freezing rain, locally heavy rainfall, and possible
severe thunderstorms.
Rain will begin to move back northward on Friday evening as both the
GFS/NAM show upper trough entering the high Plains. There will be a
pronounced increase in low level moisture convergence over the
region on Friday night into Saturday morning that will act to
increase coverage of the showers across the area from south to north
during the night. There will be the chance for some freezing rain
over parts of northeast Missouri and west central Illinois late
Friday night and early Saturday morning as temperatures fall to
around freezing which could cause a light glazing of ice.
Showers and the threat for thunderstorms will increase on Saturday
as the upper trough moves into the Plains causing ascent to increase
across the area. GFS/NAM/ECMWF all show the surface low moving
across northern Missouri into northern Illinois with some
uncertainty with just how far north the surface warm sector will
move on Saturday and Saturday evening. This will have implications
on how far north thunderstorms, especially strong to severe
thunderstorms could develop. The latest SPC SREF and CIPS analogs
support the SPC SWO Day 3 which depicts the risk for a few strong to
severe thunderstorms across southeast Missouri into south central
Illinois. In addition to the severe risk, will continue the flood
watch through Saturday evening. PWATs will continue to be
abnormally high Friday night into Saturday evening, and there will
be potential for training over saturated soils which will could
cause flooding.
After Saturday night, dry weather is expected Sunday into Tuesday as
subsidence builds in the wake of the exiting trough and a large
surface high moves across the area. The global models are showing
the next chance of rain the middle of next week as another trough
enters the central CONUS causing additional moisture to be drawn
northward from the Gulf. Temperatures during the period will be
above normal.
Britt
&&
.AVIATION... (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1150 AM CST Thu Feb 22 2018
Should see some improvement in the visibilities now that the
drizzle has ended, although there was still fog at the taf sites
except in COU. May see a little improvement in the cloud heights
this afternoon, but will still likely remain below 1000 feet.
Showers will spread eastward into the taf sites this evening with
a few embedded, elevated storms possible in the St Louis metro
area. This precipitation will shift east-southeast of the taf
sites by 12Z Friday. Should see a gradual improvement in the cloud
heights on Friday. East-northeast surface wind will veer around
to a southerly direction late tonight, and to a westerly
direction Friday morning after passage of a weak cold
front/surface trough.
SPECIFICS FOR KSTL: Should see some improvement in the visibilities
now that the drizzle has ended, although there was still fog. May
see a little improvement in the cloud heights this afternoon, but
will still likely remain below 1000 feet. Showers will spread
eastward into the STL area this evening with a few embedded,
elevated storms possible. This precipitation will shift east-
southeast of STL by 12Z Friday. Should see a gradual improvement
in the cloud heights on Friday, possibly into the VFR catagory
late Friday afternoon. East-northeast surface wind will veer
around to a southerly direction late tonight, and to a westerly
direction Friday morning after passage of a weak cold
front/surface trough.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Saturday evening for Crawford MO-Iron MO-
Madison MO-Reynolds MO-Saint Francois MO-Sainte Genevieve
MO-Washington MO.
IL...Flood Watch through Saturday evening for Randolph IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, Feb 22, 10:28 AM CST, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 1028 AM CST Thu Feb 22 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231145- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 1028 AM CST Thu Feb 22 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight Thunderstorms are possible across parts of southeast Missouri and southwest Illinois tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible across most of the area from Friday night through Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. GKS
Nearby
Flood Watches in Missouri, 2018Flood Watches in Illinois, 2018Every flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.